# SDR 2006UALA01402

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Gouged
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 747-767 BL 0 SKIN AT VHF 3 ANTENNA HAS SEVERAL GOUGES AND NICKS.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER REPAIR.
